Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for severe itching on the penis

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4237 Questions

default
Posted on Thu, 19 Jan 2017 in Skin Hair and Nails
Question: My penis area is looking this which is really worrying me., as after all the medicines u guys gave like terbinafine amd oral.. i start itching when the duration of working of cotrizene gets finished.+ i have used powder.. so thaty why this whitty stuff
doctor
Answered by Dr. Asmeet Kaur Sawhney 5 hours later
Brief Answer:
Answer few questions

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I have reviewed the attached photographs and would like to ask you few questions:
For how long are you using terbinafine cream and tablet ?
What is the extent of your itching or burning?
Kindly revert with the answers.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 1 hour later
for around 2-3 days.. the temptation of itching is not very much though but when i start itching then its very hard to stop for me.! and the terbinafine cream causes a lot of smell thats y i put powder there.!
doctor
Answered by Dr. Asmeet Kaur Sawhney 44 minutes later
Brief Answer:
Continue terbinafine tab, change topical antifungal & take levocetrizine

Detailed Answer:
2-3 days is too less a time to see the benefit of these medicines.
I would recommend you to continue with terbinafine tablet.
If you are not fine in using terbinafine cream I would recommend you to change it to some other topical antifungal like sertaconazole cream or luliconazole cream.
For itching instead of Cetrizine I would recommend you to take tablet levocetrizine 5 mg twice daily for 2 weeks.
Besides this keep the area dry, wear cotton underwear, stay in cool airy environment and avoid sharing of soap and towel.

Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 3 hours later
So the problem that i am having is fungal infection onlyby seeing my imagesand it wil tak2-4 weaks to heal? right..
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Yes looking like fungal infection

Detailed Answer:
By looking at the images you have uploaded it is looking like fungal infection and will take 2-3 weeks to resolve.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Topical antifungal

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...